# SDR VNAA202303031111

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 16,474 hours, 14,729 cycles
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 530005
- Part serial: MAL0644
- Condition: Unserviceable
- Location: 700
- Part time: 30,291 hours, 29,412 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP MSG 400 FT AGL AFTER / REMOVED AND REPLACED NWS MANIFOLD. PERFORMED EXT / RETRACTION OF NLG IAW CRJ 900 AMM 32-30-00-865-802. OPS CHECK GOOD LEAK CHECK OK AND ALSO BITE TEST PASSED OF NWS ECU ABSOLUTELY NO FURTHER DEFECTS NOTED
